# SDR HAIHEEA9912

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 23051122
- Condition: Defective
- Location: Engine
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSEMBLY REQUIREMENT REVEALED:  EXCESSIVE RUN OUT (.0045) OF REAR DIFFUSER #2 BEARING BORE (MAX RUN OUT .002) RE-INDEXED SHROUD NO CHANGE.  #2 BEARING BORE .003 BELOW SPECS. INSTALLED A DALLAS AIRMOTIVE OVERHAULED REAR DIFFUSER.
